It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey y'all... The docs (at home or at detox) can give you phenabarbital to take and you can stop taking the klonopin immediately because this is a STRONG anti seizure med. The first addictionologist I went to told me to stop EVERYTHING! He was obviously a big AA guy and told me that xanax was just alcohol in a pill form. He told me to stop everything and he gave me three prescriptions. One was for clonodine which was to help w/the opiate withdrawal. Another was for phenabarbital to ensure that I did not seize from stopping xanax suddenly and the other was for 'upset stomach'. I asked him over and over again about the phenabarbitol and the seizures and he continued to tell me that I absolutely would not have a seizure and he had me taking them for three full weeks. Apparentely, he said once that time period was over, that was all I needed for the xanax. He had me taking clonodine only for a two week period. Also, he prescribed a very high dose and then it gradually decreased over those two and three weeks. He told me the first three days I would basically sleep the entire time because of the mixture of the meds and that they would make you REALLY tired. He told me I would definitely need help w/the kids for the first three days. So I bet that's what the detox would give you when you went in for klonopin.

My rock bottom was when I left his office because I knew stopping opiates was next to impossible but to throw in the xanax as well... I just knew it was NOT the answer for me and the very next day I found the Sub doc. I didn't even know about Sub AT ALL - as I've said before, he prescribes my bil methadone and I thought he would give it to me too so I would not have to go to a clinic but he told me NO WAY and put me on the patch for a few weeks... then gave me sub. Not sure why he put me on the patch... I don't get it but the withdrawals from the patch were worse than anything I've ever experienced.

Anyway ---- Rosie - you will make the right choice and to answer your question - do I think 3 days is enough for you to withdraw in a hospital - NO. If you are only going to stay three days - you might as well stay at home and do it with the meds. (or nothing at all except some pepto and benadryl)

Now 7 days is another story. You can do this Rosie - I've done it TONS of times and had to take care of my kids and I mean - with nothing to help me. Nothing. You can do it... Are you ready? You are torturing yourself trying to 'control' the pills when you know you cannot control them. You are an addict! Do it... it's been months. You will feel so free when you do it. Honestly - what are you waiting on? I'm not being ugly... It's an honest question. Do you think there is ever going to be the 'perfect' time to detox from hydros? Why not today - or if you've already had some... throw the rest away now and just do it. Your husband is going to have to have some sort of control over your money for a while so you don't order anymore.

Do it! Just like Dr. Phil says with the weight loss... set yourself up so you cannot fail. continue to go to the meetings... surround yourself with sober people and somehow - make sure that no matter what... you cannot get anymore if your life depended on it.

I phoned my OB to tell them to put it into my charts that I'm allergic to hydros and percs and to only prescribe a non narcotic because they were making me sick. These are things you have to do to ensure you can stay sober. Make your enviornment a safe one. Do it, Rosie. That's all I'm going to say and I'll stop preaching but I'm here anytime.





All times are GMT -7. The time now is 12:14 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!